| Model Number |
90 DEG TIGHT CURVE QUICKPASS LASSO |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/28/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a shoulder instability repair it was found that the curvature of the quickpass suture lasso is too much curved.It was further reported that due to this failure it is not possible to pass through a portal with an inner diameter of 7mm.There was no harm for patient, operator or third party reported.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.One unpackaged ar-6068-90t was received for investigation.Dimensional analysis conducted with micro-vu id: 654 identified that the tip length of the returned ar-6068-90t was out of tolerance.Confirmation was received from vendor phoenix medical that the ar-6068-90t, batch 0154104154 was manufactured prior to corrective action for this failure mode.The complaint batch falls within scope of ncr-14916 for this issue.